# SDR SWIA201232316

- Difficulty date: December 4, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 43,926 hours, 36,504 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: K

## Discrepancy

COPILOT MFD AND PFD WENT BLANK 2 TIMES AND TOOK 30 SECONDS TO RESTORE.  DURING THE SECOND EVENT THE AUTO PILOT DISCONNECTED AND THE RIGHT WINDSHIELD HEAT CAUTION, MACH TRIM CAUTION, DC TIE 1 CLOSED STATUS, STAB TRIM 1 STATUS, UTIL BUS 1 STATUS MESSAGES APPEARED.  (FLT 5302)  REPLACED THE ESS TRU NR 2 IAW AMM P/N MS17976-2 S/N ON 00096478 S/N OFF 4758.
